# SDR DALA2020111703764

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 0923
- Aircraft time: 65,993 hours, 30,306 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE SMOKE LAVATORY SMOKE, FWD LEFT LAV A, WENT OUT AFTER 2 SECONDS. NO SMOKE OR FIRE.  CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF LAV SMOKE DETECTION SYSTEM, REF A320 AMM 26-17.  OPERATIONS CHECKS GOOD.  OK FOR SERVICE. (6462682)
